# SDR DALA2023111709478

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION AFFECTING THE RIB 9A ASSY, INNER FACE AND BORE, AND OUTER FACE AND BORE OF MILLING PART RIB 9B AT FLAP TRACK #2 LVL OF LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 613215-14. (0068197)
